# SDR IPXA2021081372701

- Difficulty date: July 26, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: ARC03527
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING #1 SPOILER O/B HINGE FITTING (A/C SIDE) HAS ELONGATED BUSHING BORE HOLES.REMOVED DAMAGED LT WING #1 SPOILER O/B HINGE FITTING (A/C SIDE), FABRICATED REPLACEMENT USING ALTERNATE MATERIAL AND INSTALLED IAW SRM 51-31-01, VT-SAA EA 011-5700-01-A9270 REV. IR AND UPS EO MD11-5740-81268-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 08/11/2021. (MAJOR)
